# SDR DALA12012860935

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,250 hours, 47,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309 L5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 5L BS 1309 FUSELAGE CABIN STRUCTURE.  REPAIRED LONGERON 5L IAW SRM 53-02, PAR 12, FIG 18.
